By the same authors

Renormalization and periods in perturbative Algebraic Quantum Field Theory

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

Title of host publicationPeriods in Quantum Field Theory and Arithmetic
DateSubmitted - 2016
DatePublished (current) - Apr 2020
Pages345-376
PublisherSpringer
Original languageEnglish
ISBN (Print)978-3-030-37030-5

Publication series

NameSpringer Proceedings in Mathematics & Statistics
PublisherSpringer

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations